Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Einar Hille
Title: Ordinary differential equations in the complex domain
Additional book information: Pure and Applied Mathematics Series, John Wiley & Sons, New York, 1976, xi + 484 pp., $27.95.

References [Enhancements On Off] (What's this?)

  • 0. E. Hille, Ordinary differential equations in the complex domain, Wiley, New York, 1976. MR 499382
  • 1. E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161. MR 42 #2509. MR 267607
  • 2. E. Brieskorn, Singularitäten, Jber. Deutsch. Math.-Verein. 78 (1976), 93-112. MR 430301
  • 3. P. Deligne, Equations différentielles à points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer, Berlin, 1970. MR 417174
  • 4. R. Gérard, Geometric theory of differential equations in the complex domain. Internat. Atomic Energy Agency, Vienna, 1976, pp. 269-308. MR 488082
  • 5. R. Gérard and A. H. M. Levelt, Sur les connexions à singularités régulières dans le cas de plusieurs variables, Funkcial. Ekvac. 19 (1976), 149-173. MR 460327
  • 6. R. Gérard and Y. Sibuya, Etude de certains systèms de Pfaff au voisinage d'une singularité, C. R. Acad. Sci. Paris 284 (1977), 57-60. MR 428350
  • 7. Ph. A. Griffiths, Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems, Bull. Amer. Math. Soc. 76 (1970), 228-296. MR 41 #3470. MR 258824
  • 8. D. A. Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975), 1-55. MR 463429
  • 9. M. Hukuhara and S. Ohashi, On a P-function expressible by elementary functions, Sûgaku 2 (1950), 227-230; ibid. 8 (1956/57), 27-29. (Japanese) MR 20 #4667. MR 98205
  • 10. N. M. Katz, Nilpotent connections and the monodromy theorem: Applications of a result of Turrittin, Inst. Hautes Études Sci. Publ. Math. No. 39 (1970), 175-232. MR 45 #271. MR 291177
  • 11. N. M. Katz, The regularity theorem in algebraic geometry, Internat. Congress Math. (Nice, 1970), 1, pp. 437-443. MR 472822
  • 12. Tosihusa Kimura, On Riemann's equations which are solvable by quadratures, Funkcial. Ekvac. 12 (1969/70), 269-281. MR 43 #3522. MR 277789
  • 13. B. Malgrange, Intégrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup. (4) 7 (1974), 405-430. MR 51 #8459. MR 372243
  • 14. P. Painlevé, Oeuvres de Paul Painlevé 1, 2, 3, Centre National de la Recherche Scientifique, France, 1975. MR 532684
  • 15. E. G. C. Poole, Introduction to the theory of linear differential equations, Dover, New York, 1960. MR 22 #2746. MR 111886
  • 16. M. Schiffer and N. S. Hawley, Half-order differentials on Riemann surfaces, Acta Math. 115 (1966), 199-236. MR 32 #7739. MR 190326
  • 17. K. Takano and E. Bannai, A global study of Jordan-Pochhammer differential equations, Funkcial. Ekvac. 19 (1976), 85-99. MR 422734
  • 18. M. Yoshida and K. Takano, On a linear system of Pfaffian equations with regular singular points, Funkcial. Ekvac. 19 (1976), 175-189. MR 436189

Review Information:

Reviewer: Yasutaka Sibuya
Journal: Bull. Amer. Math. Soc. 83 (1977), 935-939
DOI: https://doi.org/10.1090/S0002-9904-1977-14328-0
American Mathematical Society